# SDR BAQA085901

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Aerosp SA365N
- Aircraft serial: 6338
- Aircraft time: 4,224 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 1,067 hours
- Component: Starter Gen
- Component part number: 524031
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN HAS BRUSHES AND COMMUTATOR WORN.  HARD CARD ENCLOSED (2). REPLACED WITH SERVICEABLE UNIT.
